# SDR C2XA05IA008

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 13,774 hours, 10,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, ONE AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART HAS NO S/N AND TIMES ARE NOT TRACKED.
